MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE PS FEM RT SZ 6 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US ATTUNE PS FEM RT SZ 6 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150410206
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Synovitis (2094)
Date of Event 04/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint#: (b)(4).E3 initial reporter occupation: lawyer.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Litigation complaint received ad 2 feb 2024.Doi: on (b)(6) 2015, dor: on (b)(6) 2022.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot - the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Added: b5.
 
Event or Problem Description
Medical records ad 2 feb 2024 was reviewed by the clinician.On (b)(6) 2015 the patient had a right knee arthroplasty to address right nee severe varus osteoarthritis with flexion contracture.Depuy components were placed at this time.*on (b)(6) 2015 the patient had a manipulation under anesthesia to address arthrofibrosis right knee.*on (b)(6) 2022 the patient had a revision right knee to address a failed right knee with loose tibial component debonding at cement/implant interface, medical tibial bone loss, and severe varus positioning.The indications for surgery included subsidence of the tibial component along with progressive deformity and worsening function.During the procedure, the surgeon observed extensive amounts of very inflamed synovium.The tibial tray was found to be grossly loose.The femoral component was well positioned and fixed but was revised as the knee was being switched to competitor products.The patella was well fixed and positioned, and it was left in situ.Competitor products, including competitor cement, were utilized during this procedure.Doi: (b)(6) 2015 dor: (b)(6) 2022 right knee.

Brand Name
ATTUNE PS FEM RT SZ 6 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18753984
Report Number1818910-2024-03868
Device Sequence Number14384908
Product Code JWH
UDI-Device Identifier10603295041771
UDI-Public10603295041771
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150410206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 5 CEM.; ATTUNE PS FB INSRT SZ 6 5MM.; SMARTSET GHV GENTAMICIN 40G.; SMARTSET HV BONE CEMENT 40G.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale